Journal article Open Access

On Matthews' Relationship Between Quasi-Metrics and Partial Metrics: An Aggregation Perspective

Juan José Miñana; Óscar Valero


BibTeX Export

@article{juan_jose_minana_2020_4967489,
  author       = {Juan José Miñana and
                  Óscar Valero},
  title        = {{On Matthews' Relationship Between Quasi-Metrics 
                   and Partial Metrics: An Aggregation Perspective}},
  journal      = {Results in Mathematics},
  year         = 2020,
  volume       = 75,
  pages        = 47,
  month        = mar,
  note         = {{This is a preprint of the publication available 
                   from https://link.springer.com/article/10.1007/s00
                   025-020-1173-x. This work is also supported by
                   project PGC2018-095709-B-C21 (MCIU/AEI/FEDER, UE),
                   and PROCOE/4/2017 (Govern Balear, 50\% P.O. FEDER
                   2014-2020 Illes Balears).}},
  doi          = {10.5281/zenodo.4967489},
  url          = {https://doi.org/10.5281/zenodo.4967489}
}
28
29
views
downloads
All versions This version
Views 2828
Downloads 2929
Data volume 9.2 MB9.2 MB
Unique views 2424
Unique downloads 2626

Share

Cite as